# SDR CALA2025042404201

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737924ER
- Aircraft serial: 44563
- Aircraft time: 34,759 hours, 12,683 cycles
- System (JASC): 2564 · Life Raft
- Part: Hook
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR TENSION FOR LIFE RAFTS LOOSE. NEED TIGHTENED. ADJUSTED J HOOKS ON DOOR 2L AND 2R REF AMM 25-66-01-200-802. GIRT BAR AT 2L AND 2R SECURES PROPERLY INTO J HOOKS.
